Authors: Burke, Maxim
Todorčević, Stevo 
Title: Bounded sets in topological vector spaces
Journal: Mathematische Annalen
Volume: 305
Issue: 1
First page: 103
Last page: 125
Issue Date: 1-Jan-1996
ISSN: 0025-5831
DOI: 10.1007/BF01444213
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

4
checked on Jun 16, 2024

Page view(s)

31
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.